# SDR DALA14015063146

- Difficulty date: February 2, 2013
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 31,532 hours, 16,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 20-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS JUST AFT OF L1 DOOR. INSPECTED IAW SRM 53-11-11, DIAGRAM 103 PAGE 133/134 AND FOUND WITHIN LIMITS.   PERFORMED TIME LIMITED REPAIR ON EXTERNAL SKIN BETWEEN FRAMES 20-23 S22L IAW ER/A 522849-14.
